View : 189 Download: 0

Generalized Clenshaw-Curtis quadrature rule with application to a collocation least-squares method

Title
Generalized Clenshaw-Curtis quadrature rule with application to a collocation least-squares method
Authors
Kim C.Kim S.D.Yoon J.
Ewha Authors
윤정호
SCOPUS Author ID
윤정호scopus
Issue Date
2007
Journal Title
Applied Mathematics and Computation
ISSN
0096-3003JCR Link
Citation
vol. 190, no. 1, pp. 781 - 789
Indexed
SCIE; SCOPUS WOS scopus
Abstract
This paper deals with an extension of one-dimensional Clenshaw-Curtis quadrature rule to Rd, d ≥ 2 on a convex domain. As one of its applications, we apply this quadrature rule to a collocation least-squares method using arbitrary abscissas for a first-order system of an elliptic boundary value problem so that the convergence analysis on a numerical solution can be shown in a standard Sobolev norm. © 2007 Elsevier Inc. All rights reserved.
DOI
10.1016/j.amc.2007.01.095
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE